So glad that I found this site. I have been slowly coming off my Effexor along with going on Welbutrin. I went from 225mg, with Welbutrin for a month, to 150mg with Wellbutrin for a month, to 75mg with Wellbutrin for a mont. Each month was not too bad. Brain zaps that I was able to deal with and it was only for a day or two. But, my last pill of 75mg was Monday. Tuesday was't too bad, but then I could not even get out of my sleep on Wednesday. Literally could not wake up, never called work, people were calling me and I could not get out of the sleep. Thursday was bad as well, but I could get up. Late, but I got up, however the brain zaps and being nauseous were bad. By Friday everything got even worse and I had all symptoms along with crying constantly. Today (Saturday) I woke up and thought it might have been a little better, but nope. I could not stop crying or throwing up. The brain zaps were out of control and the exhaustion was nuts. The screaming in the middle of the night because of the nightmares. I had to have my husband go fill the prescription and go back on it at least for now. I definitely cannot go from 75mg, to 0. I couldn't handle it. I have to work and I have to live. I will work to continue to come off it, but not going 75mg to 0. I will have to take another couple of months to come off slowly!! I was so glad to see that I was not nuts and it is not only me that had these issues. I knew there were side effects of coming off it, but wow is about all I can say!! Will NOT be doing that again.View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.